# SDR AALA2019011099004

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR PANEL 221EF DELAMINATED.  REPLACED FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701 REV I.
